# SDR IXXA20250723034

- Difficulty date: July 23, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N347AZ
- Make and model: Boeing 767319
- Aircraft serial: 26264
- Aircraft time: 10,962 hours, 2,214 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SIDE WINDOW GLASS CRACKED WHILE CLOSING.  ACCOMPLISHED L2 WINDOW INSPECTION IN ACCORDANCE WITH B767 AIRCRAFT MAINTENANCE MANUAL 56-10-00 NO DEFECTS NOTED. NO CRACKS OR DEFECTS FOUND.
